# SDR AALA202509306399

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 24,951 hours, 10,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY PROXIMITY LIGHT FROM SEAT ROW 29 TO 33ABC INOPERATIVE. REMOVED AND REPLACED SEAT-TO-SEAT CABLE CONNECTOR BENEATH SEAT 27L. PER SWPM 20-61-28. EMERGENCY LIGHTS OPERATIONAL CHECK GOOD.
